Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A generalization of Singer’s theorem
HTML articles powered by AMS MathViewer

by Mark P. Hale and Dieter Jungnickel PDF
Proc. Amer. Math. Soc. 71 (1978), 280-284 Request permission

Abstract:

Finite pappian Klingenberg planes and finite desarguesian uniform Hjelmslev planes admit abelian collineation groups acting regularly on the point and line sets; this generalizes Singer’s theorem on finite desarguesian projective planes.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50D35
  • Retrieve articles in all journals with MSC: 50D35
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 71 (1978), 280-284
  • MSC: Primary 50D35
  • DOI: https://doi.org/10.1090/S0002-9939-1978-0500494-5
  • MathSciNet review: 0500494